# SDR ASAA0480372

- Difficulty date: May 9, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105610
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FOUND DURING CHECK, EMERGENCY TRACK LIGHTS INOPERATIVE AT ROWS 26-29.  RECONNECTED LOOSE MODULE CONNECTORS.  LIGHTS THEN OPERATED PROPERLY.  (M)
